MAUDE Adverse Event Report: ABIOMED, INC. - 1220648 PURGE CASSETTE GEN 2, STERILE, NON QSK

ABIOMED, INC. - 1220648 PURGE CASSETTE GEN 2, STERILE, NON QSK
Catalog Number 2000171
Medical Device Problem Codes Appropriate Device Problem Term/Code Not Available (3191); Priming Problem (4040)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The impella device was not received from the customer, therefore, investigation of the device was not possible.Should the device or any new information be received, a supplemental mdr will be filed.
 
Event or Problem Description
The complainant reported that a patient was implanted with an impella cp device for mechanical circulatory support.Staff indicated that they were uncertain whether the initial purge process was initiated while the device was in the patient.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to correct a previously reported h6 medical device problem code.The problem code a27 (appropriate device problem term/code not available) reported on the initial mdr was not applicable to the event and has been removed.

Brand Name
PURGE CASSETTE GEN 2, STERILE, NON QSK
Common Device Name
PURGE CASSETTE
Manufacturer (Section D)
ABIOMED, INC. - 1220648
22 cherry hill drive
danvers MA 01923
Manufacturer (Section G)
ABIOMED EUROPE GMBH
neuenhofer weg 3
aachen
GM  
Manufacturer Contact
derek sammarco
22 cherry hill drive
danvers, MA 01923
7814934967
MDR Report Key24344264
Report Number1220648-2026-03239
Device Sequence Number9541740
Product Code OZD
UDI-Device Identifier00813502011135
UDI-Public(01)00813502011135(11)250925(10)1998715
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P140003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2000171
Device Lot Number1998715
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Supplement Date Received by Manufacturer03/02/2026
Initial Report FDA Received Date02/16/2026
Supplement Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age77 YR
Patient SexFemale
Patient Weight64 KG
Patient EthnicityNon Hispanic
Patient RaceWhite